Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I am getting light orange-pink vaginal discharge after period,frequent urination and abdominal pain. Am i pregnant ?

I have recently been experiencing a light orangey-pink vaginal discharge for the past 4 days after sex with my husband. We have increased the frequency and it started about two days after the end of my last period. There was a little bit of pain when i urinated for about a day or two but that has stopped. I do have to urinate often and have now developed a pain in my abdomen that is more prevalent when I am walking. please help.
Asked On : Mon, 14 Nov 2011
Answers:  1 Views:  1802
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi. There can be slight bleeding (the orange-pink vaginal discharge that you have described) after coitus, and there can also be painful urination (because of urethral trauma). But what is more worrying is the pain that you are experiencing. I would advice you to consult your Doc, get a urinalysis done and rule out Urinary Tract Infection. If confirmed a course of antibiotics will essentially cure you. Take Care.
Answered: Tue, 15 Nov 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor